Solpadeine Plus Soluble Tablets target pain twice as fast as standard paracetamol tablets. With a triple action formula that includes paracetamol, codeine and caffeine, these soluble tablets help to deliver fast and effective pain relief.
Fast-acting Solpadeine Plus Soluble Tablets have been specifically formulated for the short term treatment of acute moderate pain which in not relieved by paracetamol, ibuprofen or aspirin alone. Solpadeine Plus contains a triple action formula of paracetamol, codeine and caffeine. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever, while caffeine is also included as it helps the effectiveness of paracetamol. Codeine is a slightly stronger painkiller which blocks the transmission of pain signals sent by the nerves to the brain. Solpadeine Plus Soluble Tablets get to work two times faster than ordinary paracetamol but can cause addiction, so should not be used for more than three days.
Adults & children over 12 years of age: dissolve 2 tablets in a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Each effervescent tablet contains the active ingredients Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg, Caffeine 30 mg, Also includes Sorbitol (E420), Sodium content 854 mg per dose, See leaflet for further advice
Suitable For adults and children over 12 years of age.
Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging.